# SDR 2006UALA00794

- Difficulty date: April 25, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 66,603 hours, 8,315 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 8L AT BS 500 CRACKED AT FASTENER HOLE.  DURING ACCOMPLISHMENT OF COA 849781 FOUND STR 8L AT BS 500 CRACKED AT FASTENER HOLE.  INSTALLED REPAIR ANGLE REF COA 849781 7 SERVICE BULLETIN 747-53A2484 REV 0.  WORK ACPD ON JOCR 250288.
